It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I took lipitor for almost 3 yrs. and then zocor for a few mos. and out of the blue I got terrible muscle pain in my right thigh. I went back to lipitor and the pain did not stop . Instead it spread to my other thigh , arms, neck , ribs . It was horrible pain 24/7. I stopped all statins and it took almost 6 mos. for the muscle pain to go away. I will not take statins again, ever. I'm taking my chances. I will have a blood test 10/7 at my annual physical and I expect it to be high , though I eat a very low fat diet , am not overweight and have no family history of it. I simply cannot take them . What good is low cholesterol if you cannot even move . Good luck to your Mom , I think with time her muscle pain will go away if she stays off statins. Lia





All times are GMT -7. The time now is 10:14 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!